@article{fdi:17698, title = {{M}od{\`e}les g{\'e}n{\'e}tiques des populations apomictiques}, author = {{P}ern{\`e}s, {J}ean}, editor = {}, language = {{FRE}}, abstract = {}, keywords = {{APOMIXIE} ; {SEXUALITE} ; {POLYPLOIDE} ; {GENETIQUE} {DE} {POPULATION} ; {SAC} {EMBRYONNAIRE} ; {PANICUM} ; {PRODUCTION} {DE} {GRAINES} ; {COTE} {D}'{IVOIRE}}, booktitle = {}, journal = {{C}ahiers {ORSTOM}.{S}{\'e}rie {B}iologie}, volume = {10}, numero = {2}, pages = {97--108}, ISSN = {0068-5208}, year = {1975}, URL = {https://www.documentation.ird.fr/hor/fdi:17698}, }